# SDR NOCA01511

- Difficulty date: February 24, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: CF680C2B6F
- Part serial: 703149
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE LOWER PRESSURE TURBINE BLADE DAMAGED ON WALK AROUND.  REPLACED NR 2 ENGINE AS PER JOB CARD 767-71-R07.
